On the structure of sets of σ-monogeneity for continuous functions

Authors

  • A. V. Bondar
  • E. A. Lukyanova

Abstract

The notion of the sets of σ-monogeneity for continuous functions is introduced which makes it possible to study pseudo-analytic properties of these functions. The theorem on the structure of these sets is proved.

Published

25.02.1993

Issue

Section

Research articles

How to Cite

Bondar, A. V., and E. A. Lukyanova. “On the Structure of Sets of σ-Monogeneity for Continuous Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 2, Feb. 1993, pp. 226–232, https://umj.imath.kiev.ua/index.php/umj/article/view/5802.